Have there been any problems with loosening of teeth. My teeth are healthy and strong and I want to keep them.
I found this side effect that might be the cause of you loosing you teeth:
Hypocalcemia - low calcium level in the blood. Your doctor may have a work-around or put you on a different type of medicine. Slightly lower calcium levels due to alendronate usually poses no problem, but patients who are vitamin D-deficient can get hypocalcemia. Patients taking alendronate should receive at least 1000 mg of elemental calcium and 800 IU of vitamin D per day unless they have hypercalcemia.
Advice contact your Doctor ASAP , You also may report side effects to FDA at 1-800-FDA-1088.
Good luck... from a caring individual
- Alendronate Information for Consumers
- Alendronate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alendronate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2010 • 1 answer
I have been experiencing pain in my hands, joints, thigh and hip area after taking alendronate since
Posted 14 Jun 2010 • 1 answer
Posted 29 Jun 2010 • 1 answer
Posted 3 Feb 2013 • 1 answer
Posted 24 Apr 2017 • 0 answers